# SDR REXA2019082401313

- Difficulty date: August 24, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 29,019 hours, 19,302 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON LOWER SEAL STRICKER OF GALLEY SERVICE DOOR EXTERNAL SURROUND STRUCTURE. (R1)(TCI:. 53-20-219).
LOWER SEAL STRICKER OF GALLEY SERVICE DOOR EXTERNAL SURROUND STRUCTURE WAS REPLACED FOR NEW ONE (P/N: SH670-31412-7) PER SRM 51-42-06-001-001-A01.
